# SDR AWXA200700561

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 48,722 hours, 32,324 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Attach Fitting
- Part number: 65C2638425
- Part serial: 5240
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LEFT HAND ELEVATOR TAB PUSH ROD ATTACH FITTING LUG CRACKED, ELEVATOR STATION 32 TO ELEVATOR STATION 39.22.  REPLACED LEFT HAND ELEVATOR TAB IAW AWA TASK CARD R6C27007.
